1. Have you installed the new JSF Mobile app? Check out all the details here.
    Dismiss Notice
  2. One account & one avatar for all of JSF. Unified login and profile. Forum alerts on the main site, and more. Check out the details here: Forum & main site unified account feature is live!
    Dismiss Notice

Flourescent Yellow Urine

Discussion in 'Nutrition & Supplements' started by nssalameh, Feb 28, 2004.

  1. nssalameh

    nssalameh Well-Known Member

    Joined:
    Feb 28, 2004
    Messages:
    3
    Likes Received:
    0
    I have been taking Jamieson Vitamins for men and after I take each vitamin my urine turns flourescent yellow? is this normal? should I Swtich vitamins. This vitamin must be taken 3 times a day.... any insights?
     
  2. The Mike

    The Mike Well-Known Member

    Joined:
    Feb 4, 2004
    Messages:
    194
    Likes Received:
    0
    You're probably just not drinking enough water, if you're taking them first thing in the morning you're probably just dehydrated rom the night before.
     
  3. Revlis

    Revlis Well-Known Member

    Joined:
    Feb 22, 2004
    Messages:
    363
    Likes Received:
    0
    It's a common thing with multi-vitamins. Think of it as the only side effect :tu:
     
  4. CattleProd

    CattleProd Well-Known Member

    Joined:
    Jan 22, 2004
    Messages:
    75
    Likes Received:
    0
    Hahahahha, I know what you mean. You'll be fine. To me, that's the mark of a good vitamin. Just make sure you're drinking enough water each day, and it's ok.

    -CP
     
  5. corbint

    corbint Well-Known Member

    Joined:
    Jan 21, 2004
    Messages:
    698
    Likes Received:
    0
    bright yellow urine is common even after drinking 1.5 gallons of water if you are taking a good multivitamin. its caused from either the b-complex or b12... dont worry about it, its normal
     
  6. khavelka18

    khavelka18 Well-Known Member

    Joined:
    Feb 20, 2004
    Messages:
    16
    Likes Received:
    0
    yeah it is very common to have flourescent yellow urin after taking a multivitamin... i used to take ast's multipro 32 x twice a day.... talk about some yellow urine...i am pretty sure it is just the excess vitamins you are urinating out
     
  7. Racuerex

    Racuerex Well-Known Member

    Joined:
    Jan 25, 2004
    Messages:
    149
    Likes Received:
    0
    I think its kinda cool, Im always like "look! radioactive piss!" haha j/p but ya, same thing has been happenin to me
     
  8. Destiny

    Destiny Well-Known Member

    Joined:
    Jan 25, 2004
    Messages:
    531
    Likes Received:
    0
    Hahaha! Once I had to take a prescription medicine that turned mine bright orange. It looked like orange soda. At first I was terrified because my doctor didn't warn me. Then I called and found out it was normal. Its not something I would ever like to see again though!!
     
  9. nssalameh

    nssalameh Well-Known Member

    Joined:
    Feb 28, 2004
    Messages:
    3
    Likes Received:
    0
    Thanks Guys

    Thanks I feel a lot better now
     
  10. BiT

    BiT Well-Known Member

    Joined:
    Feb 7, 2004
    Messages:
    142
    Likes Received:
    0
    You don't happen to also turn green when you get angry do you? ;)
     
  11. Lisa Stone

    Lisa Stone Senior Member
    Platinum Member

    Joined:
    Jan 20, 2004
    Messages:
    430
    Likes Received:
    2
    Yeah, I've taken that before! lol



    I take One A Day for women but it doesn't change the color of my urine at all- should I be taking something better?
     
  12. corbint

    corbint Well-Known Member

    Joined:
    Jan 21, 2004
    Messages:
    698
    Likes Received:
    0
    everybodys body responds differently to multis.... try one of johns ast 32x multis and you will probably see neon urine, because the values for some of the ingredients are probably higher than your current multi.

    my wife was on a special prenatal vitamin that had megadoses of all the good stuff, but didnt notice a change in color... weird!

    heres a good question... do women require a different amount of iron in their multi's versus men due to menstrual cycle, etc?
     
  13. Lisa Stone

    Lisa Stone Senior Member
    Platinum Member

    Joined:
    Jan 20, 2004
    Messages:
    430
    Likes Received:
    2
  14. tantan

    tantan Well-Known Member

    Joined:
    Jan 28, 2004
    Messages:
    35
    Likes Received:
    0
    I have ever asked my family doctor before as I was "frigtened" by the neon yellow color when I started taking Multivitamins. According to him is, its normal. And if there is excess vitamins that is not absorbed by your body, it will be flushed out as urine. And in neon yellow color.
    So at least we make sure that we get sufficient vitamins every day, and its okay to have excess since the body will do its own filtering. :)
     

Share This Page